MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Codes Material Integrity Problem (2978); Separation Problem (4043)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by the manufacturer: the device was returned for analysis.The tip and inner/outer shaft were microscopically and visually inspected.Inspection revealed the outer shaft was separated at the strain relief, and there was a kink in the shaft located 4mm from the strain relief.
 
Event or Problem Description
It was reported that the tip of the sheath was disconnected with the tube.A renegade hi-flo fathom system was selected for used.During preparation, when unpacking the plastic package, it was noted that a disconnection from the tube of the tip of the sheath and could not be used.The procedure was completed with another of the same device and the patient is stable.No complications reported.

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8903888
Report Number2134265-2019-09845
Device Sequence Number16695980
Product Code KRA
UDI-Device Identifier08714729790860
UDI-Public08714729790860
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2021
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0022555231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1